JournalsprimsVol. 23, No. 2pp. 251–264

On the Brownian Curve and its Circumscribing Sphere

  • Omer Adelman

    Universite P. et M. Curie, Paris, France
On the Brownian Curve and its Circumscribing Sphere cover
Download PDF

Abstract

The number of points the image of [0, t] under a planar Brownian motion has in common with its circumscribing circle does not have a zero-one law: it can be either two or three, both with a strictly positive probability. (This contradicts an assertion made by Paul Levy.)

Cite this article

Omer Adelman, On the Brownian Curve and its Circumscribing Sphere. Publ. Res. Inst. Math. Sci. 23 (1987), no. 2, pp. 251–264

DOI 10.2977/PRIMS/1195176539